# SDR DXTA2022071165540

- Difficulty date: July 8, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N208QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 6056
- Aircraft time: 6,046 hours, 3,312 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: 840504
- Part serial: B71371
- Condition: Defective
- Location: Zone 700
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: WHEN WE OPENED THE MAIN CABIN DOOR WE GOT ALTERNATING AMBER PAX DOOR LATCH AND THE RED PASSENGER DOOR MESSAGE (PASSENGER DOOR MESSAGE IS NORMAL BUT IT ALTERNATED BETWEEN THAT MESSAGE AND THE PAX DOOR LATCH MESSAGE). IT DID THIS ALTERNATING ABOUT 6 TIMES, THE THE PAX DOOR LATCH MESSAGE WENT AWAY AND THE RED PASSENGER DOOR MESSAGE STAYED AS NORMAL. // SIGNOFF// REMOVED MED PROX SWITCH P/N:8--405·04 S/N: B71371. NEED OK TO INSTALL PROX SWITCH, OK TO INSTALL NEW MED PROX SWITCH P/N 8-405·04 S/N: B84245. RII INSTALLED MED PROX SWITCH IAW CL 650 AMM TASK 52-71-01·000·801. RIGGED AND OPS CHECK NEWLY INSTTALLED SWITCH IAW CL650 AMM 52 -71-01, OPERATIONAL TEST SATISFACTORY
